Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 27, NWS Corpus Christi, TX

May 11, 2015Duval County, Webb County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 11, 2015, 5:02 PM CDT for Duval County, Webb County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2015, 5:02 PM CDT (22:02 UTC)
Expired
May 11, 2015, 8:00 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Duval County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 124 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 6:20 PM CDTFLASH FLOODBruni, TXLOW LYING AREAS AROUND BRUNI FLOODED DUE TO 5 INCHES OF RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 78 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2111 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

289 
WGUS54 KCRP 112202
FFWCRP
TXC131-479-120100-
/O.NEW.KCRP.FF.W.0027.150511T2202Z-150512T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
502 PM CDT MON MAY 11 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHWESTERN DUVAL COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 800 PM CDT
    
* AT 501 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO 4 TO 5 INCHES OF RAIN 
  HAS ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BRUNI AND HIGHWAY 16 IN SOUTHERN DUVAL COUNTY.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2737 9857 2736 9885 2763 9893 2768 9867

$$

CB
1 follow-up statement
143 
WGUS74 KCRP 112259
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
559 PM CDT MON MAY 11 2015

TXC131-479-120100-
/O.CON.KCRP.FF.W.0027.000000T0000Z-150512T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-DUVAL TX-
559 PM CDT MON MAY 11 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
EAST CENTRAL WEBB AND SOUTHWESTERN DUVAL COUNTIES...

AT 554 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATES OF 4 TO 5 INCHES 
OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
BRUNI...HIGHWAY 16...THE MACHO CREEK BASIN...THE SANTONINO CREEK 
BASIN...AND THE MESQUITE CREEK BASIN.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 ARE POSSIBLE IN THE WARNED 
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2737 9857 2736 9885 2763 9893 2768 9867

$$

CB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 11, 3:05 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, May 11, 3:05 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
305 PM CDT MON MAY 11 2015

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...MORE RAIN IS
COMING...WITH FLOODING POSSIBLE ESPECIALLY WEST. HAVE ISSUED A
FLASH FLOOD WATCH FOR THE AREAS MOST PRONE TO FLOODING...WHICH
MATCHES UP WITH SURROUNDING OFFICES PRETTY MUCH. GREATEST CONCERN
THROUGH TUESDAY AFTERNOON WILL BE OVER THE RIO GRANDE PLAINS
(INCLUDING LAREDO) AND WESTERN BRUSH COUNTRY....WITH LOWER CHANCES
FARTHER SOUTH AND EAST. WATCH AREA MAY HAVE TO BE EXPANDED IN TIME
AND/OR AREAL COVERAGE DEPENDING ON HOW ACTIVITY TRANSPIRES OVER
THE NEXT 24 HOURS TO INCLUDE COASTAL AREAS TOO.

SEVERE WEATHER STILL A CONCERN FOR TONIGHT...AND DEPENDING ON WHAT
HAPPENS TONIGHT...SEVERE CONCERN COULD GO INTO TUESDAY. THINK
THERE IS A POTENTIAL FOR A MCS DEVELOPING LATE THIS
AFTERNOON/EARLY THIS EVENING THEN MOVE EAST. SPC IS MONITORING.
GENERALLY HAVE LIKELY TO CATEGORICAL POPS TONIGHT THROUGH TUESDAY
EVENING...WITH LOCALLY HEAVY RAINFALL MENTIONED. RAIN CHANCES
APPEAR TO DIMINISH A BIT AFTER MIDNIGHT TUESDAY...BUT THIS COULD
CHANGE (AS AREA OF FFA BEING EXPANDED) AS TTU MODEL IS SHOWING
POSSIBLY ANOTHER MCS LATE (06Z RUN). OVERALL AND IN SHORT...
EXPECTING RAIN. CONCERNING TEMPERATURES...GENERALLY GOING COOLER
TONIGHT THAN THIS MORNING DUE TO RAIN-COOLED AIR AND SLIGHTLY
COOLING TO THE NORTH WITH FRONT. THEN...RATHER COOL ON TUESDAY
WITH LOTS OF CLOUDS AND RAIN-COOLED AIR. MAYBE SLIGHTLY WARMER
TUESDAY NIGHT...IF AT ALL BUT GENERALLY PERSISTENCE (MAYBE A
DEGREE DIFFERENCE) BETWEEN TONIGHT FORECAST AND TUESDAY NIGHT
TEMPERATURE FORECAST.

&&

.MARINE (TONIGHT THROUGH TUESDAY NIGHT)...WEAK TO MDOERATE ONSHORE
FLOW. BETTER CHANCES FOR RAIN CLOSER TO THE COAST THROUGH TUUESDAY
NIGHT. COULD HAVE A FEW STRONG STORMS ESPECIALLY CLOSER TO THE
COAST.

&&

.LONG TERM (WEDNESDAY THROUGH MONDAY)...UNSETTLED WEATHER CONTINUES
INTO THE EXTENDED AS THE FRONTAL BOUNDARY SLOWLY DECAYS JUST NORTH
OF THE CWFA. ABOVE NORMAL MOISTURE LEVELS AND NUMEROUS WEAK IMPULSES
ROTATING THROUGH A MEAN TROF IN THE WESTERN CONUS WILL KEEP RAIN
CHANCES IN THE FORECAST THROUGH THE WORK WEEK. MAIN THREAT APPEARS
TO BE HEAVY RAINFALL...WITH LOCALIZED FLOODING POSSIBLE ACROSS THE
COASTAL BEND. NOT SUPER COMFORTABLE OUTLINING A SPECIFIC AREA FOR
HIGHEST RAINFALL AMOUNTS...BUT GENERALLY SPEAKING AREAS CLOSER TO
THE BOUNDARY SHOULD SEE HIGHER TOTALS.

BY THE WEEKEND SURFACE FOCUS HAS DISSIPATED...AND HEAVIER RAINFALL
SHIFTS FAR ENOUGH NORTH OF THE COASTAL BEND TO AT LEAST TEMPORARILY
DRY US OUT FOR A BIT.

TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL TO START THE
EXTENDED...THEN SLOWLY INCREASE INTO THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    74  81  74  81  74  /  80  70  60  40  50
VICTORIA          71  80  70  81  72  /  90  70  60  50  50
LAREDO            71  82  71  84  71  /  90  80  70  60  60
ALICE             73  82  72  83  72  /  90  70  60  40  60
ROCKPORT          74  80  75  80  74  /  80  70  60  40  50
COTULLA           69  78  69  83  70  / 100  90  80  70  60
KINGSVILLE        74  83  73  83  73  /  80  70  60  40  50
NAVY CORPUS       75  80  75  80  75  /  80  70  60  40  50

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM 6 PM CDT THIS EVENING THROUGH TUESDAY
     AFTERNOON FOR THE FOLLOWING ZONES: BEE...DUVAL...GOLIAD...
     LA SALLE...LIVE OAK...MCMULLEN...VICTORIA...WEBB.

GM...NONE.

&&

GW/86...SHORT TERM
JV/71...LONG TERM
Hazardous weather outlook, May 11, 3:09 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
309 PM CDT MON MAY 11 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-121100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
309 PM CDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR THE COUNTIES OF
BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK... MCMULLEN...VICTORIA
AND WEBB.

SEVERE THUNDERSTORMS MAY BE POSSIBLE TODAY ACROSS SOUTH TEXAS.
DAMAGING WINDS AND LARGE HAIL WILL BE PRIMARY HAZARDS. MODERATE TO
HEAVY RAINFALL MAY OCCUR AS WELL.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES
TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY AFTERNOON FOR THE
COUNTIES OF BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK...
MCMULLEN...VICTORIA AND WEBB. THE WATCH MAY BE EXTENDED IN TIME OR
IN AREAL COVERAGE TUESDAY NIGHT AND POSSIBLY WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN ON TUESDAY.
DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE MAIN STORM
THREATS. ADDITIONALLY...PERIODS OF HEAVY RAIN ARE EXPECTED THROUGH
MUCH OF THE WEEK...WITH RAINFALL AMOUNTS IN EXCESS OF 2 TO 5
INCHES POSSIBLE ACROSS THE REGION. LOCALLY HEAVY RAIN COULD LEAD
TO FLOODING PROBLEMS ALONG AREA RIVERS AND STREAMS...AS WELL AS
LOW LYING URBAN AREAS.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES
ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON TUESDAY.

GW

In the hours before

Special weather statement, May 11, 11:08 AM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1108 AM CDT MON MAY 11 2015

TXZ229>234-239>247-121100-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
1108 AM CDT MON MAY 11 2015

...CONCERN FOR SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH
TUESDAY NIGHT...
...POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLOODING TONIGHT
THROUGH THURSDAY...

A VERY ACTIVE WEATHER PATTERN IS IN STORE FOR SOUTH TEXAS THIS
WEEK...AS COPIOUS MOISTURE COMBINES WITH A FRONTAL BOUNDARY AND
ENERGY FROM A SLOW-MOVING UPPER LEVEL STORM SYSTEM TO PRODUCE
PERIODS OF RAIN AND THUNDERSTORMS.

FOR THIS AFTERNOON THROUGH TUESDAY NIGHT...A FRONTAL BOUNDARY
WILL PROVIDE A FOCUS FOR SHOWERS AND THUNDERSTORMS...ESPECIALLY
LATE THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS HAVE THE
POTENTIAL TO BECOME SEVERE...WITH LOCALLY HEAVY RAINFALL POSSIBLE.
THE GREATEST CONCERN FOR HEAVY RAINFALL TONIGHT THROUGH TUESDAY
NIGHT WILL BE OVER AREAS NEAR AND WEST OF AN ALICE TO BEEVILLE
LINE. LOCALLY DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN
CONCERNS FOR ANY SEVERE WEATHER...ALTHOUGH AN ISOLATED TORNADO OR
TWO WILL ALSO BE POSSIBLE.

THERE IS THE POTENTIAL FOR AN ORGANIZED SYSTEM OF STORMS TO
DEVELOP LATER THIS AFTERNOON OR THIS EVENING OVER THE RIO GRANDE
PLAINS AND WESTERN BRUSH COUNTRY...THEN MOVE EAST TOWARD THE COAST
LATE THIS EVENING AND OVERNIGHT...POSSIBLY PRODUCING DAMAGING
WINDS AND HAIL ALONG WITH LOCALLY HEAVY RAINFALL. ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AND TUESDAY
NIGHT...WITH A SLIGHT RISK FOR SEVERE WEATHER ONCE AGAIN AND AN
ENHANCED RISK FOR FLOODING.

ALTHOUGH THE SURFACE FRONT IS NOT EXPECTED TO BE AN INFLUENCING
FACTOR FOR SOUTH TEXAS WEDNESDAY THROUGH FRIDAY...RAIN CHANCES
WILL CONTINUE OVER SOUTH TEXAS AS THE UPPER STORM SYSTEM REMAINS
TO THE WEST AND COPIOUS AMOUNTS OF MOISTURE CONTINUE. ALTHOUGH THE
CONCERN FOR ORGANIZED SEVERE WEATHER WILL DIMINISH BY WEDNESDAY...
THE POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING WILL
INCREASE...AS ANY STORMS WHICH DEVELOP WILL LIKELY OCCUR OVER
SATURATED SOILS AND THUS LIKELY RUN OFF.

AT THIS TIME...AVERAGE RAINFALL AMOUNTS THROUGH FRIDAY ARE
EXPECTED TO AVERAGE BETWEEN 3 AND 6 INCHES OVER INLAND
AREAS...GENERALLY NEAR AND WEST OF A KINGSVILLE TO SINTON TO
BLOOMINGTON LINE...WITH THE HIGHEST RAINFALL TOTALS OVER THE RIO
GRANDE PLAINS (INCLUDING LAREDO) AND THE NORTHERN BRUSH COUNTRY.
LOWER AMOUNTS ARE EXPECTED OVER AREAS CLOSER TO THE COAST.
ISOLATED AMOUNTS OF 10 TO 15 INCHES OF PRECIPITATION ARE CERTAINLY
POSSIBLE OVER THE NEXT SEVERAL DAYS...BEFORE THE IMPACTS OF THE
UPPER LEVEL SYSTEM BEGIN TO MOVE INTO THE SOUTHERN PLAINS. A
FLASH FLOOD WATCH MAY BE ISSUED LATER TODAY FOR PORTIONS OR ALL OF
SOUTH TEXAS...OR AT LEAST WITHIN THE NEXT 24 TO 48 HOURS.

SOUTH TEXAS RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST
FORECASTS ON THIS UPCOMING HEAVY RAINFALL AND POTENTIAL SEVERE
WEATHER EVENT. STAY TUNED TO YOUR NOAA WEATHER RADIO OR LOCAL
MEDIA OUTLETS CONCERNING ANY WATCHES OR WARNINGS WHICH WILL BE
ISSUED OVER THE NEXT SEVERAL DAYS. YOU CAN ALSO KEEP TRACK OF THE
WEATHER ON OUR WEB PAGE AT (ALL LOWER CASE)...

WWW.SRH.NOAA.GOV/CRP

GW
Special weather statement, May 11, 3:41 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
341 PM CDT MON MAY 11 2015

TXZ240-112115-
DUVAL-
341 PM CDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DUVAL COUNTY...

AT 340 PM CDT...A STRONG THUNDERSTORM WAS OVER BENAVIDES. THE STORM
WAS NEARLY STATIONARY.

PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BENAVIDES.

LAT...LON 2752 9840 2759 9852 2772 9843 2767 9830
TIME...MOT...LOC 2040Z 202DEG 3KT 2762 9841

CB
Special weather statement, May 11, 4:41 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
441 PM CDT MON MAY 11 2015

TXZ239-240-112230-
DUVAL-WEBB-
441 PM CDT MON MAY 11 2015

...A STRONG THUNDERSTORM AFFECTING SOUTHEASTERN WEBB AND
SOUTHWESTERN DUVAL COUNTIES...

AT 439 PM CDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHEAST OF
BRUNI. THE STORM WAS NEARLY STATIONARY.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BRUNI.

LAT...LON 2755 9895 2759 9857 2734 9860 2734 9862
      2736 9863 2735 9880 2727 9880 2727 9890
TIME...MOT...LOC 2139Z 180DEG 0KT 2740 9874

PZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 2:30 PM CDTFlash Flood WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more51 hr
May 11, 3:04 PM CDTAreal Flood AdvisoryCRPDuval116 min
May 11, 3:41 PM CDTSpecial Weather StatementCRPDuval34 min
May 11, 3:47 PM CDTAreal Flood AdvisoryCRPDuval, McMullen118 min
May 11, 4:35 PM CDTAreal Flood AdvisoryCRPDuval, Webb115 min
May 11, 4:41 PM CDTSpecial Weather StatementCRPDuval49 min
May 11, 4:55 PM CDTAreal Flood AdvisoryCRPWebb2 hr
May 11, 4:55 PM CDTSevere Thunderstorm WarningCRPDuval, Webb50 min
May 11, 5:31 PM CDTSpecial Weather StatementCRPKarnes44 min
May 11, 5:33 PM CDTAreal Flood AdvisoryCRPBee, Live Oak117 min
May 11, 5:37 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak38 min
May 11, 5:40 PM CDTAreal Flood AdvisoryCRPLa Salle, McMullen2 hr
May 11, 5:46 PM CDTSevere Thunderstorm WarningCRPDuval44 min
May 11, 6:09 PM CDTAreal Flood AdvisoryCRPDuval2 hr
May 11, 6:28 PM CDTFlash Flood WarningCRPWebb3 hr
May 11, 6:35 PM CDTAreal Flood AdvisoryCRPWebb115 min
May 11, 6:41 PM CDTSevere Thunderstorm WarningCRPDuval34 min
May 11, 6:42 PM CDTAreal Flood AdvisoryCRPBee, Goliad3 hr
May 11, 6:47 PM CDTAreal Flood AdvisoryCRPLa Salle118 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.